# SDR SWAA2022050290228

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY RAIL AT RBL 13 BS 727E. / EVALUATED DAMAGE ON AFT CARGO BAY RAIL AT RBL 13 BS 727E. CRACK DIMENSIONS : L= 0.300' AND FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 FIGURE 103  TOOL USED CALIPER ; ID:ATS2500; DATE DUE 03/2023; REMOVED CARGO TRACK LOCATED BTW B/S 727 TO B/S 767+11' RBL 13 IAW SRM 51-40-02;REMOVED CARGO TRACK LOCATED BTW B/S 727 TO B/S 887 RBL 13 IAW SRM 51-40-02; LOCATED AND DRILLED TRACK ASSY PN 654A0004-1350 COMMON TO FRAMES AND BAFFLE FROM BS727 TO BS 747 AND BS 767 TO BS 887;RBL 13 IAW BOEING DWG 146A7500 AND SRM 51-40-05; INSTALLED TRACK ASSY COMMON TO FRAMES AND BAFFLE FROM BS727 TO BS 747 AND BS 767 TO BS 887;RBL 13 IAW BOEING DWG 146A7500 AND SRM 51-40-02PERFORMED CUT THE TRACK BETWEEN FRAMES LOACTED B/S 747 TO B/S 767 RBL 13;VERIFIED APPLICABILITY OF REPAIR FOR CORRECTIVE ACTION ITEM 12. VERIFIED TRACK CUT BETWEEN FRAMES BS 747 AND BS 767 CORRECTIVE ACTION ITEM 13.NO OTHER DAMAGE IN REPAIR AREA.;[16] HFEC INSPECTED OPEN HOLE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16. NO CRACKS NOTED  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240;LOCATED AND DRILLED TRACK SPLICE ; P/N 146A7506-20 LOT# 1461883-2 IAW SRM 53-00-53-2R-3 REPAIR 3 AND OK TO INSTALL REPAIR PARTINSTALLED [2} TRACK SPLICE BTW B/S 747 TO B/S 767 RBL 13 IAW SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1
